advertisement
Question
Posted by: catherine | 2003/12/15

taken mornin'after pill-light period/spotting

on monday the 8th December i took the morning after pill prior to intercourse the evening before, this was taken for the condom slipped and was mostly left inside me,things felt a bit messy around the outside of me although after looking sperm was as normal caught in the condom.I just wanted to be safe than sorry. it is a week since taking the M/Apill, yesterday(14th) i started a light bleed thus starting on the pill(prescribed by nurse). i have been told my period could be lighter/heaver or earlier after the morning after pill- so is this the case here?, i guess if this isnt my normal period i wont get one now anyway since starting my packet of the pill. my period is supposed to be due in 14 days time. -could u shed any light on this confusion for me , thanku

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill can cause your cycle to be disrupted, so you can bleed earlier than usual or sometimes later than usual. If you have now started on the Pill, you will only get your period when you get to the placebo pills in the packet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement